# SDR JBXA00027

- Difficulty date: November 15, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N304ML
- Make and model: Airbus A320-231
- Aircraft serial: 373
- System (JASC): 2920 · Hydraulic System, Auxiliary
- Part: Fitting
- Part number: D9347025400600
- Condition: Loose
- Location: Yellow Hyd Syst
- Stage of operation: CR
- Nature of condition: J, K
- Precautionary procedure: A, H

## Discrepancy

RDU - FLT 32 - AIRCRAFT DEPARTED RDU FOR LAX.  EN ROUTE, CREW HAD YELLOW SYSTEM LOW PRESSURE WARNING ON ECAM AND RETURNED TO RDU.  UPON SHORT FINAL HAD YELLOW RESERVOIR LOW LEVEL.  MAINTENANCE FOUND LOOSE B-NUT FITTING ON YELLOW SYSTEM ACCUMULATOR BOTTLE.  TIGHTENED B-NUT.  OPS CHECK AND LEAK CHECK GOOD IAW A320 MM 29-13.  (X)
